Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Span of the Jones polynomial of an alternating virtual link

Naoko Kamada

Algebraic & Geometric Topology 4 (2004) 1083–1101
Bibliography
1 C Adams, T Fleming, M Levin, A M Turner, Crossing number of alternating knots in $S\times I$, Pacific J. Math. 203 (2002) 1 MR1895923
2 M Goussarov, M Polyak, O Viro, Finite-type invariants of classical and virtual knots, Topology 39 (2000) 1045 MR1763963
3 N Kamada, The crossing number of alternating link diagrams on a surface, from: "KNOTS '96 (Tokyo)", World Sci. Publ., River Edge, NJ (1997) 377 MR1664975
4 N Kamada, On the Jones polynomials of checkerboard colorable virtual links, Osaka J. Math. 39 (2002) 325 MR1914297
5 N Kamada, S Kamada, Abstract link diagrams and virtual knots, J. Knot Theory Ramifications 9 (2000) 93 MR1749502
6 T Kaneto, Tait type theorems on alternating links in thickened surface, from: "Proceedings of the conference ‘Knot Theory’ (Toronto 1999)" (editor M Kato) (2000) 148
7 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
8 L H Kauffman, Knots and physics, Series on Knots and Everything 1, World Scientific Publishing Co. (2001) MR1858113
9 L H Kauffman, Virtual knot theory, European J. Combin. 20 (1999) 663 MR1721925
10 T Kishino, On classification of virtual links whose crossing numbers are equal to or less than 6, master’s thesis, Osaka City University (2000)
11 V O Manturov, Atoms and minimal diagrams of virtual links, Dokl. Akad. Nauk 391 (2003) 166 MR2042190
12 M Murai, Classification of 2–braid virtual links whose virtual crossing numbers are 2, master’s thesis, Osaka City University (2000)
13 K Murasugi, Jones polynomials and classical conjectures in knot theory, Topology 26 (1987) 187 MR895570
14 M B Thistlethwaite, A spanning tree expansion of the Jones polynomial, Topology 26 (1987) 297 MR899051